| Catalog Number |
10010454 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/05/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd alaris pump module smartsite low sorbing infusion set was damaged the following information was received by the initial reporter with the following verbatim.Event: when immunotherapy was initially hung, it was discovered that there was a leak in the tubing.Libtayo was unable to be used due to pinhole in the tubing.Pharmacy was made aware and asked to mix new libtayo.New libtayo was eventually mixed and infused to patient with no issues.Tis caused a slight delay in delivery of medication.Tubing lot number from initial libtayo with the hole was (10)24075230.Spill was cleaned up properly by nurse using spill kit.No libtayo dripped on patient.
Additional Manufacturer Narrative
If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Additional Manufacturer Narrative
Summary: no product or photo was returned by the customer.The customer complaint of component damage - leak could not be verified due to the product not being returned for failure investigation.A device history record review for material# 10010454 and lot# 24075230 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 26jul2024.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.
Event or Problem Description
Imdrf codes must be updated.